# SDR UIEA200800211

- Difficulty date: May 18, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM WEB FOUND CRACKED AT STA 1180 RBL 123.  MAIN DECK FLOOR WEB CRACKED AREA REPAIRED PER EO 4753B153.
